MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 8000 ISE 1800 MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 8000 ISE 1800 MODULE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 05964075001
Medical Device Problem Codes Suction Problem (2170); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The electrode lot number and expiration date were not provided.It was noted the customer experienced a problem in the water system.The field service representative decontaminated the module, but the issue was not resolved.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable na+ results for "several" patient samples on a cobas 8000 ise 1800 module.An example of discrepant results was provided for 1 patient sample.The initial result was 132.44 mmol/l.The sample was repeated due to the result not matching the clinical picture of the patient.The repeated result was 138.35 mmol/l.The repeated result was believed to be correct.The questionable result was not reported outside of the laboratory.
 
Additional Manufacturer Narrative
The field service representative replaced the electrodes, sample probe, vacuum nozzle, dilution nozzle, vacuum tube, sipper nozzle, tubes from nozzle dilution, and solenoids from the sipper and the vacuum.He adjusted the sample probe, nozzle dilution, and gear pump.Based on the available data, it was not possible to determine the detailed root cause of the reported discrepancy.After service, no issues were reported by the customer.The investigation determined the service actions resolved the issue.

Brand Name
COBAS 8000 ISE 1800 MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18803307
Report Number1823260-2024-00585
Device Sequence Number15261639
Product Code JJE
UDI-Device Identifier04015630946341
UDI-Public04015630946341
Combination Product (Y/N)Y
Initial Reporter CountrySP
PMA/510(K) Number
K100853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05964075001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/02/2024
Supplement Date Received by Manufacturer05/27/2024
Initial Report FDA Received Date02/28/2024
Supplement Report FDA Received Date06/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown